Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dizziness, headache. Taken treatment for anxiety. Worried about brain tumor

hi there, i have been getting dizzy spells for about 20 years and doctor said it was nothing to worrie about. And about 10 months ago started getting dizzy spells. So i went to the doctor and he said it was axiety so i started taking meds for that and it seem to stop. and now for about 2 months started getting dizzy spells really bad and headaches. Doctor did take me off the pills 5 months ago. i am so worried that i have a brain tumor or cancer cause my head feels funny all day plus major dizzyness and headaches not sure whats wrong?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Homeopath 's  Response
Hi ,Welcome to HCM and thank you for the query.
Hope you are doing good.
Well in brain tumor there are many associated symptoms like edema, vomitting associated with headache,altered state of consciousness,dilatation of pupils,personality or behavioural changedouble vision ,dizzziness.
Let me know your age?
If you are very unsure,why dont you go for imaging and x-ray.
Dizziness may be due to reasons like anorexia,ear infection,migraine,low bp,low iron content ,low blood sugar,panic changes,harmonal changes,hyperventilation,depression,anxiety etc.
I would suggest you for radiological examinations.

Hope i helped you.
Many Thanks,
Dr Shilpi Gupta
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor